# SDR 98TR201801120001

- Difficulty date: January 8, 2018
- Submitted: January 12, 2018
- Operation: General aviation
- Aircraft: N55EP
- Make and model: Cessna 680CE
- Aircraft serial: 6800571
- Aircraft time: 138 hours, 77 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Faulty
- Location: Rt Mlg
- Part time: 138 hours, 77 cycles
- Component: Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THE LANDING GEAR WAS SELECTED UP. THE NOSE AND LT GEAR RETRACTED NORMAL BUT THE RT GEAR STAYED EXTENDED.  THE CREW SELECTED THE GEAR DOWN, LT AND NOSE GEARS RETRACTED NORMAL AND A NORMAL LANDING OCCURRED.  MAINTENANCE CREW COULD NOT DUPLICATE THE ISSUE WITH MULTIPLE GEAR SWINGS. MAINTENANCE DETERMINED THAT THE RT UPLOCK SWITCH HAD FAILED. IT WAS ALSO NOTED THAT THE NOSE GEAR STRUT WAS DRY, CLEANED STRUT. THE AIRCRAFT WAS RELEASED FROM MAINTENANCE AND PERFORMED A NORMAL FLIGHT.
